# SDR DL73S970603

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR ON CLIMBOUT, THEN LEFT PACK TRIP LT-RESET.  WARMER TEMP AND PACK WORKED OK REST OF FLT.  FWD LEFT PACK TO MCO/PLAC PER MEL 21-00-01A.
